| Model Number |
MI1200 SYNCHRONY |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Dizziness (2194)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During mapping in (b)(6) 2025 only limited responses were observed and the user reported dizziness upon increasing the stimulation levels.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage, which has been present whilst implanted.Mechanical damages found are attributable to the removal surgery.According to the information received from the field the decrease in benefit was most likely caused by a migration of the electrode out of cochlea.The reported dizziness was likely caused by extra-cochlear stimulation in the middle ear.This is a final report.
Event or Problem Description